| Model Number |
MV0520 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.Although requested, patient demographics were not provided.
Event or Problem Description
It was reported that tubing leaked.During prepping in the pharmacy, the pharmacist was priming the bag and noticed the tubing was leaking near the closed vial access device.This happened twice.There was no patient involvement.
Event or Problem Description
It was reported the closed vial access device (cvad) has a leaking issue.The issue was noted while the pharmacist was preparing an unspecified hazardous medication.The issue occurred twice on (b)(6) 2020.There was no patient involvement as the event occurred in the pharmacy department.